# SDR AALA202401160072

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 35,042 hours, 7,087 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR UPPER LATCH DOES NOT RETRACT WITH HANDLE. MAINTENANCE REPLACED THE LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
